HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The genus of a connected compact real algebraic surface in the affine three space

Files in This Item:
pre183.pdf461.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83327

Title: The genus of a connected compact real algebraic surface in the affine three space
Authors: Ishikawa, G. Browse this author
Ozawa, T. Browse this author
Issue Date: Feb-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 183
Start Page: 2
End Page: 11
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68929
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University